# SDR SWAA2021083106482

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM B.S. 727 TO 787; RBL 23; W.L. 156 ; / [01] REMOVED ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727-787 PER SRM 51-40-02-0G-0; [02] REMOVED CORROSION FROM ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS 787-3' MEASURED 3' X 1.5' DEPTH OF 0.025'. ORIGINAL THINKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1  CALIBRATED TOOL ID: DIAL DEPTH GAUGE  ATS2472 S/N:UNKNOWN 06/2021 06/2022; [03] VERIFIED PART REMOVAL AND OUT OF LIMITS CORROSION REMOVAL; [04] VERIFIED REMOVED CORROSION FROM ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS 787-3' MEASURED 3' X 1.5' DEPTH OF 0.025'. ORIGINAL THINKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1  CALIBRATED TOOL ID: DIAL DEPTH GAUGE ATS2472 S/N:UNKNOWN 06/2021 06/2022 3. JERAD HEDAL (CERTIFIER); 12-AUG-2021 05:52 UTC; [05] RECEIVED NEW FLOOR TO SIDEWALL SUPPORT ITEM 146A7502-51 PO# 830535/1; [06] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 146A7502 REV:-; [07] OKAY TO INSTALL; [08] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 767 RBL 23 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV:-; [09] VERIFIED CORRECTIVE ACTION ENTRY 8.; [10] VERIFIED CARD COMPLETE; [11] UPDATED MEASUREMENTS
